# SDR AALA202504078560

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,770 hours, 18,929 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D BI-FOLD DOOR OUTER LOCK MECHANISM IS BROKEN MISSING SCREW FOR CREW TO LOCK OR UNLOCK DOOR. REMOVED AND REPLACED BROKEN OUTER LOCK DOOR MECHANISM. PER CMM -25-40-64.
